MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH, INC. KANGAROO; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461420E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A physical sample was not received for investigation, but a photo provided.The image was reviewed, and it was not possible to confirm the reported condition or determine the root cause based on the photo alone.However, actions have been implemented to address the reported condition.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.All information received will be used for further tracking and trending purposes.
 
Event or Problem Description
The customer reported that when package was opened for the placement in a patient, it was found to be cut in half.The product was not used on the patient.Per customer, the flush was connected to female piece and when attached to male, it leaked where flush connects to female.The customer got another one and it worked.Additional information was received from the customer and stated that the tube was partially cut (severed) through inside the sterile packaging.The packaging was not damaged or broken prior to the nurse using it.The registered nurse (rn) flushed the connector and it leaked out of the cut.The tube was not used on a patient.

Brand Name
KANGAROO
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20410265
Report Number1423537-2024-00210
Device Sequence Number18418212
Product Code PIF
UDI-Device Identifier10884521547131
UDI-Public(01)10884521547131(17)281130(10)2334206064
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number461420E
Device Catalogue Number461420E
Device Lot Number2334206064
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date10/09/2024
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown